# SDR DJFA20151021001

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N702FL
- Make and model: Cessna 750
- Aircraft serial: 7500076
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 73838433
- Part serial: 99042914
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED & TAXIED TO THE FBO NORMALLY, AFTER ENG SHUTDOWN, WITH APU RUNNING, THE CABIN BEGAN TO FILL WITH SMOKE & CREW NOTED WARMER THAN USUAL AIR COMING FROM AIR VENTS.  DURING THE FLIGHT, PAXS REPORTED & SMOKE ODOR BRIEFLY BUT NOT SMOKE OR OTHER WARNINGS WERE NOTED.  THE ODOR DISSIPATED QUICKLY.  ALL OCCUPANTS EXITED THE PLANE SAFELY THROUGH THE MAIN ENTRY DOOR AS THE CREW SHUTDOWN THE ACFT.  NO DAMAGE TO THE ACFT WAS NOTED.   FOUND THE FWD ACM FAILED.  IT WAS REPLACED & OPERATIONAL CHECKS WERE FOUND SATISFACTORY.
